Metwally, M. S. (2011) Operational rules and arbitrary order two-index two-variable Hermite matrix generating functions. ACTA MATHEMATICA ACADEMIAE PAEDAGOGICAE NYÍREGYHÁZIENSIS, 27 (1). pp. 41-49. ISSN 0866-0174
|
Text
amapn27_05.pdf Download (116kB) | Preview |
Official URL: http://www.emis.de/journals/AMAPN/index.html
Abstract
The main aim of this paper is to introduce generalized forms of operational rules associated with operators corresponding to a generalized Hermite matrix polynomials expansions. The associated generating functions is reformulated within the framework of an operational formalism and the theory of exponential operators. We obtain to unilateral and bilateral generating functions by using the same procedure. Possible extensions of the technique are also discussed.
Item Type: | Article |
---|---|
Uncontrolled Keywords: | Operators; Transfer operators; Matrix functions; Hermite matrix polynomials; Hermite matrix differential equation; Generating functions |
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
SWORD Depositor: | MTMT SWORD |
Depositing User: | Zsolt Baráth |
Date Deposited: | 02 Feb 2024 11:32 |
Last Modified: | 02 Feb 2024 11:32 |
URI: | http://real.mtak.hu/id/eprint/187157 |
Actions (login required)
![]() |
Edit Item |